General solution of the polyharmonic equation with an arbitrary number of independent variables
Differencialʹnye uravneniâ, Tome 2 (1966) no. 5, pp. 711-713
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_5_a13,
author = {S. N. Perevezentsev},
title = {General solution of the polyharmonic equation with an arbitrary number of independent variables},
journal = {Differencialʹnye uravneni\^a},
pages = {711--713},
year = {1966},
volume = {2},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_5_a13/}
}
S. N. Perevezentsev. General solution of the polyharmonic equation with an arbitrary number of independent variables. Differencialʹnye uravneniâ, Tome 2 (1966) no. 5, pp. 711-713. http://geodesic.mathdoc.fr/item/DE_1966_2_5_a13/